Alert archive / Texas / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 2, NWS Fort Worth, TX

March 15, 2014Erath County, Hood County, Somervell County, Texas

NWS Fort Worth, TX issued this severe thunderstorm warning at Mar 15, 2014, 6:05 PM CDT for Erath County, Hood County, Somervell County, Texas. It was in force for 55 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 15, 2014, 6:05 PM CDT (23:05 UTC)
Expired
Mar 15, 2014, 7:00 PM CDT
In force
55 min
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon

Counties Erath County, TX, Hood County, TX, Somervell County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 56 km from the middle of the area, began a volume at 23:05 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 15, 2:17 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Fort Worth, TX (KFWD), launched 12:00Z, 11.1 hours before the alert went out and 74 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 12:00Z on 2014-03-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 223 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 12:00Z on 2014-03-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 47 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
223 J/kg
Mixed-layer CIN
-147 J/kg
Mixed-layer LCL
569 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
47 m²/s²
0-3 km storm-relative helicity
-24 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

115 
WUUS54 KFWD 152305
SVRFWD
TXC143-221-425-160000-
/O.NEW.KFWD.SV.W.0002.140315T2305Z-140316T0000Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
605 PM CDT SAT MAR 15 2014

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EAST CENTRAL ERATH COUNTY IN NORTH CENTRAL TEXAS...
  HOOD COUNTY IN NORTH CENTRAL TEXAS...
  SOMERVELL COUNTY IN NORTH CENTRAL TEXAS...

* UNTIL 700 PM CDT

* AT 605 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 5 MILES
  NORTHWEST OF DINOSAUR VALLEY STATE PARK...MOVING EAST AT 35 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  GLEN ROSE AROUND 610 PM...
  GRANBURY AND OAK TRAIL SHORES AROUND 615 PM...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A STRONG BUILDING AND
STAY INSIDE...AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3256 9793 3255 9762 3220 9761 3220 9765
      3203 9800 3224 9803
TIME...MOT...LOC 2305Z 248DEG 31KT 3229 9785

$$


AS
3 follow-up statements
603 
WWUS54 KFWD 152331
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
631 PM CDT SAT MAR 15 2014

TXC143-152341-
/O.CAN.KFWD.SV.W.0002.000000T0000Z-140316T0000Z/
ERATH TX-
631 PM CDT SAT MAR 15 2014

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL ERATH COUNTY IS
CANCELLED...

LAT...LON 3239 9777 3255 9762 3220 9761 3220 9762
      3221 9763 3220 9766 3209 9787 3222 9794
      3228 9796
TIME...MOT...LOC 2331Z 261DEG 19KT 3223 9775

$$

TXC221-425-160000-
/O.CON.KFWD.SV.W.0002.000000T0000Z-140316T0000Z/
HOOD TX-SOMERVELL TX-
631 PM CDT SAT MAR 15 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM CDT
FOR SOMERVELL AND SOUTHEASTERN HOOD COUNTIES...

AT 631 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR GLEN
ROSE...MOVING EAST AT 20 MPH.

LAT...LON 3239 9777 3255 9762 3220 9761 3220 9762
      3221 9763 3220 9766 3209 9787 3222 9794
      3228 9796
TIME...MOT...LOC 2331Z 261DEG 19KT 3223 9775

$$


DUNN
555 
WWUS54 KFWD 152349
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
649 PM CDT SAT MAR 15 2014

TXC221-152359-
/O.CAN.KFWD.SV.W.0002.000000T0000Z-140316T0000Z/
HOOD TX-
649 PM CDT SAT MAR 15 2014

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN HOOD COUNTY IS
CANCELLED...

LAT...LON 3230 9775 3232 9761 3220 9761 3220 9762
      3221 9763 3209 9787 3220 9793 3221 9793
TIME...MOT...LOC 2349Z 261DEG 19KT 3219 9772

$$

TXC425-160000-
/O.CON.KFWD.SV.W.0002.000000T0000Z-140316T0000Z/
SOMERVELL TX-
649 PM CDT SAT MAR 15 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM CDT
FOR SOMERVELL COUNTY...

AT 649 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS
STORM WAS LOCATED 3 MILES SOUTH OF GLEN ROSE...MOVING EAST AT 20 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

HEAVY RAINS MAY FLOOD LOW LYING AREAS SUCH AS STREETS...DITCHES AND
UNDERPASSES. AVOID THESE AREAS AND DO NOT CROSS FLOODED ROADS AS THEY
MAY BE WASHED OUT.

&&

LAT...LON 3230 9775 3232 9761 3220 9761 3220 9762
      3221 9763 3209 9787 3220 9793 3221 9793
TIME...MOT...LOC 2349Z 261DEG 19KT 3219 9772

$$


DUNN
454 
WWUS54 KFWD 152359 RRA
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
659 PM CDT SAT MAR 15 2014

TXC425-160010-
/O.EXP.KFWD.SV.W.0002.000000T0000Z-140316T0000Z/
SOMERVELL TX-
659 PM CDT SAT MAR 15 2014

...THE SEVERE THUNDERSTORM WARNING FOR SOMERVELL COUNTY EXPIRES AT
700 PM CDT...

AT 700 PM CDT THE SEVERE THUNDERSTORM THAT PROMPTED THE WARNING
WEAKENED AND WAS NO LONGER SEVERE.

RADAR INDICATED THAT HEAVY RAIN...SMALL HAIL...AND GUSTY WINDS WERE
STILL POSSIBLE FROM THE THUNDERSTORM.

LAT...LON 3230 9775 3232 9761 3220 9761 3220 9762
      3221 9763 3209 9787 3220 9793 3221 9793
TIME...MOT...LOC 0000Z 261DEG 19KT 3220 9765

$$





DUNN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 15, 2:57 PM CDT, 3 hours 8 minutes earlier.

Area forecast discussion, Mar 15, 2:57 PM CDT, 3 hours 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE FORT WORTH TX
257 PM CDT SAT MAR 15 2014

.DISCUSSION...
A WELL DEFINED SHORT WAVE WILL OPEN UP AND LIFT NORTHEAST ACROSS
OKLAHOMA TONIGHT WHILE A SECONDARY PIECE OF ENERGY DROPS SOUTH
INTO FAR WEST TEXAS/NORTHERN MEXICO. LARGE SCALE LIFT COUPLED WITH
ABUNDANT MOISTURE AND MODERATE INSTABILITY WILL RESULT IN NUMEROUS
SHOWERS AND THUNDERSTORMS. ALTHOUGH AFTERNOON CLOUD COVER HAS
LIMITED LOW LEVEL DESTABILIZATION...THE MID LEVELS OF THE
ATMOSPHERE REMAIN UNSTABLE AND THERE IS ENOUGH VERTICAL WIND SHEAR
TO SUSTAIN SOME UPDRAFTS. THEREFORE...SOME STORMS MAY BRIEFLY
BECOME SEVERE WITH LARGE HAIL AND DAMAGING WINDS. ALTHOUGH SURFACE
WINDS ARE BACKED AT MANY LOCATIONS CURRENTLY...THE WIND FIELDS ARE
LARGELY UNIDIRECTIONAL ABOVE THE SURFACE. THEREFORE...THE TORNADO
THREAT IS FAIRLY LOW...BUT NOT ZERO.

RAIN AND THUNDERSTORM CHANCES WILL DECREASE FROM WEST TO EAST
THROUGH THE EVENING AS DRY AIR FILTERS IN ON THE BACK SIDE OF THE
EXITING SHORT WAVE. ONCE THE TROUGH AXIS PASSES TO THE EAST...A
COLD FRONT WILL MOVE QUICKLY SOUTHEAST ACROSS NORTH TEXAS.
ALTHOUGH THE COLD FRONT WILL PROVIDE SOME LOW LEVEL FORCING...LARGE
SCALE SUBSIDENCE SHOULD KEEP PRECIPITATION LIGHT OVERNIGHT.

SUNDAY WILL BE A CLOUDY...COOL AND WINDY DAY WITH NEAR STEADY OR
SLOWLY FALLING TEMPERATURES. A NORTH TO NORTHWEST WIND WILL
INCREASE BETWEEN 20 AND 30 MPH WITH SOME GUSTS TO 40
MPH...ESPECIALLY ACROSS THE WESTERN TWO THIRDS OF THE REGION.
THEREFORE...A WIND ADVISORY WILL MOST LIKELY BE NEEDED FOR A
LARGE PORTION OF THE AREA. SINCE RELATIVE HUMIDITY VALUES WILL
REMAIN HIGH AND THE GROUND WILL BE MOIST FROM TODAY/S
RAINFALL...FIRE WEATHER CONCERNS WILL BE MINIMAL.

EARLIER MODEL RUNS WERE SHOWING A POTENTIAL FOR SOME WINTER
PRECIPITATION ACROSS THE WESTERN/SOUTHWESTERN ZONES NEAR THE CORE
OF THE UPPER LOW SUNDAY AFTERNOON AND SUNDAY NIGHT. HOWEVER...THE
CURRENT MODEL SOLUTIONS...INCLUDING THE 12Z ECMWF...KEEP THE
UPPER LOW WELL WEST AND SOUTH OF THE CWA. THEREFORE...WE WILL NOT
MENTION ANY WINTER PRECIPITATION ACROSS NORTH TEXAS WITH THIS
FORECAST PACKAGE.

CLOUDS WILL CLEAR SUNDAY NIGHT AND WIND SPEEDS WILL DECREASE WHICH
WILL LEAD TO OPTIMAL RADIATIONAL COOLING. LOCATIONS GENERALLY
NORTH OF THE INTERSTATE 20 CORRIDOR WILL HAVE A POTENTIAL TO FALL
BELOW FREEZING FOR A FEW HOURS OVERNIGHT SUNDAY/EARLY MONDAY
MORNING.

TEMPERATURES MONDAY WILL WARM STEADILY UNDER ABUNDANT SUN.
HOWEVER...A WARM AIR ADVECTION PATTERN WILL NOT BEGIN TO TAKE
SHAPE UNTIL MONDAY NIGHT/TUESDAY WHEN A SURFACE TROUGH DEEPENS
ACROSS THE NORTHERN AND CENTRAL PLAINS IN RESPONSE TO A DEVELOPING
UPPER TROUGH ACROSS THE CENTRAL ROCKIES. TUESDAY SHOULD BE A WARM
AND BREEZY DAY WITH AFTERNOON HIGHS FROM THE LOWER 70S TO THE
LOWER 80S.

A WEAK COLD FRONT WILL MOVE INTO THE REGION TUESDAY NIGHT/
WEDNESDAY BUT WILL ONLY BRING SLIGHTLY COOLER AND DRIER AIR. THE
DRIER AIR WILL ONLY BE TEMPORARY AS SURFACE HIGH PRESSURE BUILDS
QUICKLY EAST AND ANOTHER SURFACE TROUGH DEEPENS ACROSS THE HIGH
PLAINS. THIS PATTERN WILL BRING A RETURN OF GULF MOISTURE AND
WARMER TEMPERATURES THURSDAY THROUGH FRIDAY.

A PROGRESSIVE SHORT WAVE TROUGH IS PROGGED TO ROTATE THROUGH THE
NORTHERN BRANCH OF THE JET STREAM ON THE WEEKEND. THE PASSAGE OF
THE TROUGH AXIS ACROSS THE CENTRAL PLAINS WILL SEND A WEAK COLD
FRONT SOUTHWARD INTO NORTH TEXAS. LIFT ALONG THE COLD FRONT SHOULD
BE ENOUGH TO PRODUCE SCATTERED SHOWERS AND THUNDERSTORMS ON
SATURDAY.

79

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  51  51  33  62  46 /  80  30  10   5   0
WACO, TX              49  54  34  65  44 /  60  30  20   5   0
PARIS, TX             52  55  32  57  39 /  90  30  10  10   5
DENTON, TX            48  48  31  61  43 /  80  30  10   5   0
MCKINNEY, TX          48  50  30  58  39 /  80  30  10   5   0
DALLAS, TX            50  52  33  62  44 /  80  30  10   5   0
TERRELL, TX           50  56  33  59  43 /  80  30  10   5   0
CORSICANA, TX         53  58  34  62  44 /  80  30  10   5   0
TEMPLE, TX            48  54  35  65  42 /  60  30  20   5   0
MINERAL WELLS, TX     45  49  31  67  40 /  60  30  10   0   0

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

82/79
Hazardous weather outlook, Mar 15, 2:57 PM CDT, 3 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE FORT WORTH TX
257 PM CDT SAT MAR 15 2014

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-161200-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-
FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-
LEON-MILAM-ROBERTSON-
257 PM CDT SAT MAR 15 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THERE IS A CHANCE OF THUNDERSTORMS ACROSS NORTH AND CENTRAL TEXAS
THIS AFTERNOON AND TONIGHT. SOME STORMS MAY BE SEVERE WITH THE
POTENTIAL TO PRODUCE LARGE HAIL AND DAMAGING WINDS. AN ISOLATED
TORNADO CANNOT BE RULED OUT.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

NORTH WINDS BETWEEN 20 AND 30 MPH WITH GUSTS UP TO 40 MPH ARE
EXPECTED ON SUNDAY AND WOULD LIKELY RESULT IN A WIND ADVISORY
BEING ISSUED FOR MOST OF THE AREA.

.SPOTTER INFORMATION STATEMENT...

LIMITED SPOTTER ACTIVATION IS LIKELY THIS AFTERNOON AND EVENING
ACROSS THE REGION.

82/JLD

In the hours before

Special weather statement, Mar 15, 12:34 PM CDT, 5 hours 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1234 PM CDT SAT MAR 15 2014

TXZ100-151800-
YOUNG TX-
1234 PM CDT SAT MAR 15 2014

...SIGNIFICANT WEATHER ADVISORY FOR...
  NORTHWESTERN YOUNG COUNTY

AT 1234 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 14 MILES SOUTHWEST OF OLNEY...MOVING NORTHEAST AT
35 MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE OLNEY.

PENNY-SIZED HAIL AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THIS
STORM.

IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED.

LAT...LON 3341 9895 3341 9885 3340 9872 3339 9872
      3318 9895 3339 9896 3340 9896
TIME...MOT...LOC 1734Z 227DEG 32KT 3332 9894

82/JLD
Special weather statement, Mar 15, 1:50 PM CDT, 4 hours 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
150 PM CDT SAT MAR 15 2014

TXZ100-151915-
YOUNG TX-
150 PM CDT SAT MAR 15 2014

...SIGNIFICANT WEATHER ADVISORY FOR...
  NORTHWESTERN YOUNG COUNTY

AT 150 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 30 MILES WEST OF CISCO...MOVING NORTHEAST AT 20
MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE OLNEY.

PENNY-SIZED HAIL AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THIS
STORM.

LAT...LON 3341 9886 3340 9854 3320 9878 3331 9894
TIME...MOT...LOC 1850Z 180DEG 0KT 3242 9950
Special weather statement, Mar 15, 2:44 PM CDT, 3 hours 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
244 PM CDT SAT MAR 15 2014

TXZ115-152015-
STEPHENS TX-
244 PM CDT SAT MAR 15 2014

...SIGNIFICANT WEATHER ADVISORY FOR...
  SOUTHEASTERN STEPHENS COUNTY

AT 244 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 5 MILES NORTHWEST OF RANGER...MOVING NORTHEAST AT
40 MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE GUNSIGHT AND NECESSITY.

PENNY-SIZED HAIL AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THIS
STORM.

IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED.

LAT...LON 3291 9864 3286 9857 3252 9858 3252 9891
      3254 9896
TIME...MOT...LOC 1944Z 230DEG 34KT 3254 9870

AS
Special weather statement, Mar 15, 3:55 PM CDT, 2 hours 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
355 PM CDT SAT MAR 15 2014

TXZ101-102-116-117-152130-
JACK TX-PALO PINTO TX-WISE TX-PARKER TX-
355 PM CDT SAT MAR 15 2014

...SIGNIFICANT WEATHER ADVISORY FOR...
  SOUTHEASTERN JACK COUNTY
  NORTHEASTERN PALO PINTO COUNTY
  NORTHWESTERN PARKER COUNTY
  SOUTHWESTERN WISE COUNTY

AT 355 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 8 MILES NORTH OF MINERAL WELLS...MOVING NORTHEAST
AT 30 MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE GRAFORD...MINERAL WELLS...
BOONSVILLE...COTTONDALE...POOLVILLE AND MINERAL WELLS STATE PARK.

PENNY-SIZED HAIL AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THIS
STORM.

LAT...LON 3333 9800 3308 9769 3279 9811 3297 9832
TIME...MOT...LOC 2055Z 223DEG 27KT 3294 9807

AS
Special weather statement, Mar 15, 4:17 PM CDT, 1 hour 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
417 PM CDT SAT MAR 15 2014

TXZ116-117-130-152145-
ERATH TX-PALO PINTO TX-PARKER TX-
417 PM CDT SAT MAR 15 2014

...SIGNIFICANT WEATHER ADVISORY FOR...
  NORTHERN ERATH COUNTY
  SOUTHEASTERN PALO PINTO COUNTY
  WESTERN PARKER COUNTY

AT 417 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 12 MILES NORTHWEST OF STEPHENVILLE...MOVING
NORTHEAST AT 40 MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE COOL...GORDON...GRAFORD...
MINERAL WELLS...HUCKABAY...MORGAN MILL...POOLVILLE AND MINERAL WELLS
STATE PARK.

PENNY-SIZED HAIL AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS
STORM.

IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED.

LAT...LON 3300 9822 3300 9785 3256 9790 3255 9807
      3250 9807 3238 9801 3214 9845 3226 9854
      3230 9847 3251 9848 3252 9854
TIME...MOT...LOC 2117Z 237DEG 33KT 3232 9837

AS

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 15, 12:34 PM CDTSpecial Weather StatementFWDYoung26 min
Mar 15, 1:50 PM CDTSpecial Weather StatementFWDYoung25 min
Mar 15, 2:44 PM CDTSpecial Weather StatementFWDStephens31 min
Mar 15, 3:55 PM CDTSpecial Weather StatementFWDJack35 min
Mar 15, 4:17 PM CDTSpecial Weather StatementFWDPalo Pinto28 min
Mar 15, 5:44 PM CDTAreal Flood AdvisoryFWDDenton, Wise2 hr
Mar 15, 5:58 PM CDTSevere Thunderstorm WarningFWDComanche62 min
Mar 15, 6:29 PM CDTAreal Flood AdvisoryFWDCollin, Dallas, Tarrant2 hr
Mar 15, 6:40 PM CDTSevere Thunderstorm WarningFWDCollin65 min
Mar 15, 6:41 PM CDTSpecial Weather StatementFWDHamilton34 min

Nearby

Severe Thunderstorm Warnings in Texas, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.